# SDR ABXA050328

- Difficulty date: November 28, 2005
- Submitted: December 9, 2005
- Operation: Air carrier
- Aircraft: N954AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47612
- Aircraft time: 44,027 hours, 43,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 39240261N
- Condition: Corroded
- Location: Longeron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RIGHT KEEL AFT OF PRESSURE BULKHEAD LONGERON 26 RIGHT END CAP. REMOVED AND REPLACED FITTING IAW DC9 SRM 51-30-5.
